# SDR SIMA200620001

- Difficulty date: July 10, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM SBP, CREW RECEIVED A MASTER WARNING CHIME A VI SMOKE LIGHT ILLUMINATED AND STAY ON FOR SOME 20 MINUTES.  NO CIRCUIT BREAKERS POPPED AND/OR SIGNS OF SMOKE OR FIRE.  INSPECTED FOUND NO SIGN OF OVERHEATING OR FIRE IN AVI RACK.  RAI SMOKE DETECTOR, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
